# SDR UIEA2025091601229

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 20 VC FLAP PANEL UPPER RIB MOST INBD FOUND CRACKED.  RT WING NR 20  VC FLAP PANEL  RIB  REPAIRED IAW RI-57-44-17855 REV A. NO FURTHER DEFECTS NOTED.
